# SDR UPS01835854

- Difficulty date: May 2, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576947027
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 RT WING L/E. UPPER AND LOWER RIBS ARE CRACKED AT XFS 885. REMOVED, FABRICATED, AND REPLACED RIBS.
